Volume 6,Issue 1,1986 Table of Contents

   
Other Issues:  
  

Contents

“Markov chain must have a beginning” In Memory of Prof. Loo-Keng Hua(华罗庚)
  K.L.Chung
  1986,6(1):1-4 [Abstract(2342)]  [View PDF]
  
Some Hypersurfaces with Constant Mean Curvature in a Conformally Flat Riemannian Manifold
  Shui Naixiang and Ouyang Chongzhen
  1986,6(1):5-10 [Abstract(989)]  [View PDF]
  
陈氏示性式的积分公式
  Mei Xiangming
  1986,6(1):11-14 [Abstract(912)]  [View PDF]
  
B类零壹矩阵的基的一些定理
  Yang Anzhou and Li Hao
  1986,6(1):14 [Abstract(921)]  [View PDF]
  
On the Preimage of Some Properties Weaker than Paracompactness under Continuous Closed Mapping
  Wang Yanming
  1986,6(1):15-23 [Abstract(1238)]  [View PDF]
  
Linear Oprator Between D[a, b]and A Banach Space E
  Liu Tiefu
  1986,6(1):24 [Abstract(1065)]  [View PDF]
  
FP-内射模决定凝聚环与IF环
  Xu Yansong
  1986,6(1):25-30 [Abstract(1095)]  [View PDF]
  
The Characterizations of Tensor Product Functors and Their Derived Functors of Left Modules
  Li Shizheng
  1986,6(1):31-34 [Abstract(1109)]  [View PDF]
  
Necessary and Sufficient Condition for a Ti-space to be S-closed space
  Ji Zhifang
  1986,6(1):35-37 [Abstract(1096)]  [View PDF]
  
Bazilevic函数的一个性质
  Yang Dinggong
  1986,6(1):38 [Abstract(952)]  [View PDF]
  
Fuzzy测度空间上的“几乎”与“伪几乎”概念
  Wang Zhenyuan
  1986,6(1):39-41 [Abstract(976)]  [View PDF]
  
Some centralizable matrices over a Skew—field
  Zhuang Wajin
  1986,6(1):42 [Abstract(971)]  [View PDF]
  
关于幂和公式的一般性质
  Chen Jingrun and Li Jianyu
  1986,6(1):43-50 [Abstract(1205)]  [View PDF]
  
A类零壹矩阵的基的一些定理
  Yang Anzhou
  1986,6(1):50 [Abstract(963)]  [View PDF]
  
Ralations among Radicals of Γ-rings and A Recult of Kyuno
  Guo Yuanchun
  1986,6(1):51-54 [Abstract(973)]  [View PDF]
  
Deubly transitive permutation groups of degree 6q + 1, q being a prime
  Li Huiling and Shen Hong
  1986,6(1):55-61 [Abstract(1282)]  [View PDF]
  
Smoothness and Differentiability of Orlicz Spaces
  Wang Tingfu and Chen Shutao
  1986,6(1):62 [Abstract(1113)]  [View PDF]
  
关于p.n.p.矩阵的谱性质
  Pang Mingxian
  1986,6(1):63-67 [Abstract(965)]  [View PDF]
  
Brualdi-Anstee猜想的反例
  Chen Yongchuan
  1986,6(1):68 [Abstract(1315)]  [View PDF]
  
The Chebysev-centre and the fixed point theorems
  Song Guozhu
  1986,6(1):69-74 [Abstract(973)]  [View PDF]
  
关于线性算子的高阶饱和
  Yu Xiangming
  1986,6(1):75-78 [Abstract(977)]  [View PDF]
  
关于Liénard方程极限环唯二性定理的一点注记
  Wang Yumin
  1986,6(1):79-83 [Abstract(1073)]  [View PDF]
  
幂集中完全的子的集格的个数
  Yang Anzhou
  1986,6(1):84 [Abstract(903)]  [View PDF]
  
一元的全函数与偏函数的基的最小基数
  Yang Anzhou and Liu Shixiang
  1986,6(1):84 [Abstract(937)]  [View PDF]
  
用微分不等式对二阶拟线性方程奇摄动群的估计
  Mo Jiaqi
  1986,6(1):85-91 [Abstract(873)]  [View PDF]
  
方阵在共轭转置变换下的对角化与同时对角化
  杨安洲
  1986,6(1):92 [Abstract(1106)]  [View PDF]
  
含有导数的黎曼型边值问题
  Yuan Yirang
  1986,6(1):93-101 [Abstract(968)]  [View PDF]
  
对角化与同时对角化(Ⅱ)
  Yang Anzhou
  1986,6(1):102 [Abstract(960)]  [View PDF]
  
关于具多项式系数的线性偏微分方程解的光滑性
  An Youshan
  1986,6(1):103-108 [Abstract(991)]  [View PDF]
  
The Boundary Problem for Quasilinear Symmetric Positive Systems with Nonlinear Characteristic
  Lin Zhenguo
  1986,6(1):109-113 [Abstract(1096)]  [View PDF]
  
群与基数(Ⅰ)
  Yang Anzhou
  1986,6(1):114 [Abstract(949)]  [View PDF]
  
一类二阶椭圆型方程组的Riemann-Hilbert问题和第二问题
  Xu Yongzhi
  1986,6(1):115-121 [Abstract(1059)]  [View PDF]
  
The series (?)(oddk) and Riemann Zeta function
  Wu Yunfei
  1986,6(1):122 [Abstract(1051)]  [View PDF]
  
On the Stability for Difference Approximations to Solutions of Initial Value Problems of Hyperbolic Eguations with Variable Coefficients in Several Space Variables
  Wang Hongjiang and Ma Siliang
  1986,6(1):123-127 [Abstract(1330)]  [View PDF]
  
Weakly Sequential Completeness of Orlicz Spaces
  Wang Yuwen
  1986,6(1):128 [Abstract(958)]  [View PDF]
  
A NUMERICAL METHOD FOR OPTIMAL INPUT DESIGN BY FREQUENCY DOMAIN CRITERIA
  Yuan Zhendong
  1986,6(1):129-134 [Abstract(984)]  [View PDF]
  
A Hamiltonian Game
  Lu Xiaoyun
  1986,6(1):135-139 [Abstract(876)]  [View PDF]
  
Block diagonal dominance of matrix and spectral inclusion regions
  Pang Mingxian
  1986,6(1):139-140 [Abstract(1122)]  [View PDF]
  
Semiamarts and the Convergence of Classes of Gafts
  Wang Zhenpeng
  1986,6(1):141-145 [Abstract(1101)]  [View PDF]
  
Remarks on minimal hypersur faces of sphere with constant scalar curvature
  Wu Chuanxi
  1986,6(1):146 [Abstract(963)]  [View PDF]
  
On The Spectral Decompositions of Spherical Matrix Distributions and Some of Their Subclasses
  Fang Kaitai and Chen Hanfeng
  1986,6(1):147-156 [Abstract(1807)]  [View PDF]
  
Asymptotically optimal empirical Bayes estimators for the parameters of normal distribution family
  Tao Bo
  1986,6(1):157-162 [Abstract(1223)]  [View PDF]
  
Two Types of Planar Graphs in Which Group Operations Can Be Introduced
  Mai Jiehua
  1986,6(1):163-168 [Abstract(1149)]  [View PDF]
  
The Winimum Degree of a Critically n-Line-Connected Graph
  Shu Jianji
  1986,6(1):169-172 [Abstract(1052)]  [View PDF]
  
A Counting Theorm for Hamilton Cyclic Number of a Given Graph
  Shi Yongbing
  1986,6(1):173-177 [Abstract(1026)]  [View PDF]
  
对方程x=-y+δx+mxy-y2的极限环集中分布问题》y=x(1+ax)一文的意见
  Liang Yun
  1986,6(1):178 [Abstract(1052)]  [View PDF]
  
关于“拟常曲率空间”的讨论
  Lou Zhiyuan
  1986,6(1):179-183 [Abstract(1120)]  [View PDF]
  
对不完备基上DΩ(f)的探讨
  Lv Yizhong
  1986,6(1):184 [Abstract(1005)]  [View PDF]
  
On the problem of shannon capacity
  Li Qiao
  1986,6(1):185-190 [Abstract(1067)]  [View PDF]